# SDR REXA2017122301289

- Difficulty date: December 23, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 23,160 hours, 15,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Aed
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AED LIGHT NOT WORKING.  R & R AED IAW AMM 25-61-00.  OPS CHECKED GOOD.  OK FOR SERVICE.
